| Catalog Number |
366592 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Report 1 of 2.It was reported that while using bd microtainer® contact-activated lancet, the cap was damaged of one lancet.No patient impact reported.The following information was provided by the initial reporter: "the customer reported that the cap was damaged and the needle (blade) did not come out.Date of event occurance : (b)(6) 2023, cap damaged: 1product (lot no.B9m29a1).".
Event or Problem Description
Report 1 of 2.It was reported that while using bd microtainer® contact-activated lancet, the cap was damaged of one lancet.No patient impact reported.The following information was provided by the initial reporter: "the customer reported that the cap was damaged and the needle (blade) did not come out.Date of event occurence : 03/03/2023, cap damaged: 1 product (lot no.B9m29a1).".
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 3 samples for investigation.Two samples from lot b9d39l1 and one sample from lot b9m29a1.All three samples were missing their tab cap.One of the samples from lot b9d39l1 was already activated and had its protective cap removed.The other two samples were evaluated by functional testing, each used to puncture a test pad, and the indicated failure mode for unable to activate with the incident lot was not observed.Additionally, retention samples of each reported lot number from bd inventory were evaluated by functional testing, each having their tab caps removed and puncturing a test pad, and upon completion the indicated failure mode for loose tab cap was observed.The failure mode of unable to activate was not observed as all lancets punctured.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode loose tab cap.This complaint could not be confirmed for unable to activate.Bd has initiated further root cause investigation relating to the issue of loose tab cap through corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends." the following fields were updated due to additional information: d9: device available for evaluation: yes.D9: returned to manufacturer on: 06-sept-2023.